Welcome to Jing-Jing Huang's Homepage
Jing-Jing Huang
Department of Mathematics and Statistics
University of Nevada, Reno
DMSC 223
1664 N. Virginia St. MS 0084
Reno, NV 89557
Email:
Phone (Office): (775) 784-4662
Personal information

I am an Assistant Professor in the Department of Mathematics and Statistics at the University of Nevada, Reno. Before that I was a Postdoctoral Fellow at the University of Toronto for 2012-2015. And yet before that I obtained my Ph.D. degree in Mathematics at the Pennsylvania State University in 2012, under the supervision of Robert Vaughan and Winnie Li, and a B.Sc. degree in Mathematics at the Nankai University in 2007.

Here is my Curriculum Vitae.

Teaching

I am currently teaching Math 410/610 Complex Analysis and Math 182 Calculus II in the Fall 2018.

Research Interests

I am interested in analytic number theory, and its interactions with diophantine approximation, diophantine geometry and harmonic analysis.

Research Papers

The following is a list of my research papers in the reverse chronological order. For the published versions and Math Reviews, please see MathSciNet (subscription required). Preprints are available on the arXiv and Google Scholar (The versions that appear there may slightly differ from the printed versions).

  1. Simultaneous approximation on affine subspaces (with J. Liu), 12 pages.
    Submitted.

  2. Integral points close to a space curve, 12 pages.
    Submitted.

  3. Diophantine approximation on the parabola with non-monotonic approximation functions, 7 pages.
    To appear in Mathematical Proceedings of the Cambridge Philosophical Society.

  4. The density of rational points near hypersurfaces, 29 pages.
    Submitted.

  5. Hausdorff theory of dual approximation on planar curves.
    Journal für die reine und angewandte Mathematik 740 (2018), 63–76. [Article]

  6. Rational points near planar curves and Diophantine approximation,
    Advances in Mathematics 274 (2015), 490-515. [Article]

  7. On the exceptional set for binary Egyptian fractions (with R.C. Vaughan),
    Bulletin of the London Mathematical Society 45 (2013), no. 4, 861-874. [Article]

  8. Mean value theorems for binary Egyptian fractions II (with R.C. Vaughan),
    Acta Arithmetica 155 (2012), no. 3, 287–296. [Article]

  9. A mean value theorem for the Diophantine equation \(axy-x-y=0\),
    Acta Mathematica Hungarica 134 (2012), no. 1, 68-78. [Article]

  10. Mean value theorems for binary Egyptian fractions (with R.C. Vaughan),
    Journal of Number Theory 131 (2011), no. 11, 1641-1656. [Article]

  11. Algebraic values of transcendental functions at algebraic points (with D. Marques and M. Mereb),
    Bulletin of the Australian Mathematical Society 82 (2010), no. 2, 322–327. [Article]

  12. Some consequences of Schanuel's conjecture (with C. Cheng et al),
    Journal of Number Theory 129 (2009), no. 6, 1464-1467. [Article]

Useful Links


Locations of Site Visitors